How long will it stay in my system after I take the first one if i have bad effects from it
1 Oct 2012
Prozac has an official "approximate" half life of between 48 & 72 hours(why the huge difference beats me)
Half life is how long it takes the body to leave.
Taking the middle line if say 60 hours seems to be the easiest thing for calculation.
So basically with a half life of 60 hours(which is 2 &a half days),on average you multiply it by 6 for an estimate or it near enough for leaving the body
So... 6 times x 2.5 of the half life=15 days before leaving the body.
Going to,other extremes,6 times the half life of 48 hours (2days)=12 days before leaving the body... or 6 times 70 hours(approximately 3 day)=18 days before leaving the body.
If your thinking of withdrawal symptoms,it is possible for the REDUCTION to cause them-it Doesn't have to be left entirely out of the body though that's more usual.
Hope this helps.,David
1 Oct 2012
Hello. You also may want to know that this is a very small dose. It does help anxiety and is worth a try. Many people have very little side effects from this. Chances are you will feel better. If you do have a problem, then call the doctor and discuss it. Most side effects are temporary and go away.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Where can I get the 20 mg prozac made by Dista... and is it actually considered a generic, since I realize that Lilly makes it, I find the generic ...
1 answer • 8 Feb 2010
He thought it may be reacting negatively with my 120 mg dose of Geodon. I don't agree. At 40 mg, I am one big mess of anxiety. I mean I'm a ...
1 answer • 13 Jul 2010
... taking 300. Been depressed for almost 20 yrs and have been on zoloft, prozac, paxil and wellbutrine, now as of March just wellbutrine. My ...
6 answers • 11 Aug 2012
... with it but my anxiety is at a all time high just worried about the effects of increasing it any advice b great thanks
2 answers • 6 Apr 2014